# SDR SIMA200206511

- Difficulty date: February 5, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IN IMBV INSPECTION OF AICRAFT, STRINGER 19R WAS FOUND TO BE CHAFED BY THE AFT BELLY FAIRING AT HYDRAULIC BAY WALL.  BLENDED CHAFED AREA.  PERFORMED AN EDDY CURRENT INSPECTION OF THE AREA WITH NO DEFECTS NOTED.  APPLIED ALODINE AND EPOXY PRIMER TO THE BLENDED AREA.  FABRICATED A REPAIR DOUBLER 14.8 INCH BY 1.4 INCH, .063 INCH THICK, AND TWO SHIMS 4.5 INCH BY .7 INCH, .080 INCH THICK.  WORK DONE IAW EMBGST-0409/02 AND STANDARD SRM PRACTICES.  (M)
